Cohen-Macaulay module type

Y. A. Drozd; G.-M. Greuel

Compositio Mathematica (1993)

  • Volume: 89, Issue: 3, page 315-338
  • ISSN: 0010-437X

How to cite


Drozd, Y. A., and Greuel, G.-M.. "Cohen-Macaulay module type." Compositio Mathematica 89.3 (1993): 315-338. <>.

author = {Drozd, Y. A., Greuel, G.-M.},
journal = {Compositio Mathematica},
keywords = {tame Cohen-Macaulay type; deformations; curve singularities of infinite type},
language = {eng},
number = {3},
pages = {315-338},
publisher = {Kluwer Academic Publishers},
title = {Cohen-Macaulay module type},
url = {},
volume = {89},
year = {1993},

AU - Drozd, Y. A.
AU - Greuel, G.-M.
TI - Cohen-Macaulay module type
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 89
IS - 3
SP - 315
EP - 338
LA - eng
KW - tame Cohen-Macaulay type; deformations; curve singularities of infinite type
UR -
ER -


  1. [AC] Bourbaki, N.: Algébre commutative, Paris: Hermann1964-1969. (Translation: Commutative Algebra, Paris & Reading: Hermann and Addison-Wesley, 1972.) (1969). 
  2. [AVG] Arnol'd, V.I., Varchenko, A.N. and Gusein-Zade, S.M.: Singularities of differentiable maps, Vol. 1, Birkhäuser, Boston-Basel- Stuttgart, 1985. MR777682
  3. [Ba] Bass, H.: On the ubiquity of Gorenstein rings, Math. Z.82 (1963) 8-28. Zbl0112.26604MR153708
  4. [Bo] Bondarenko, V.M.: Bands of semi-chain sets and their representations, Preprint, Kiev, Inst. Mat. Akad. Nauk, (1988). MR1034077
  5. [Di 1] Dieterich, E.: Solution of a non-domestic tame classification problem from integral representation theory of finite groups (A = RC 3, V(3) = 4), Mem. Amer. Math. Soc.450 (1991) 140. Zbl0744.20011MR1070332
  6. [Di 2] Dieterich, E.: Lattice categories over curve singularities with large conductor (to appear), (=Gitterkategorien über Kurvensingularitäten mit großem Führer, Habilitationsschrift, Zürich, (1990)). MR1171235
  7. [Dr 1] Drozd, Y.A.: Tame and wild matrix problems, in: Representations and Quadratic Forms, Kiev, 39-74, 1979. (Translation in: Amer. Math. Soc. Transl.128 (1986) 31-55.) Zbl0583.16022MR600111
  8. [Dr 2] Drozd, Y.A.: On semi-group of divisors of a commutative ring, Trudy Mat. Inst. Steklova Akad. Nauk SSSR148 (1978) 156-167. Zbl0448.13001MR558948
  9. [DG] Drozd, Y.A. and Greuel, G.-M.: Tame-Wild Dichotomy for Cohen-Macaulay Modules, Math. Ann.294 (1992) 387-394. Zbl0760.16005MR1188126
  10. [DK] Drozd, Y.A. and Kirichenko, V.V.: Primary orders with a finite number of indecomposable representations, Izv. Akad. Nauk SSSR. Ser. Mat.37 (1973) 715-736. Zbl0291.16005MR325694
  11. [DR] Drozd, Y.A. and Roiter, A.V.: Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR, Ser. Mat.31 (1967) 783-798. Zbl0169.35901MR220716
  12. [GK] Greuel, G.-M. and Knörrer, H.: Einfache Kurvensingularitäten und torsionsfreie Moduln., Math. Ann.270 (1985) 417-425. Zbl0553.14011MR774367
  13. [GP] Gel'fand, I.M. and Ponomarev, V.A.: Remarks on the classification of a pair of commuting linear transformations in a finite-dimensional space. Funct. Anal. Appl.3 (1969) 325-326. (Translated from: Funktsional. Anal. i. Prilozhen.3(4) (1969) 81-82. Zbl0204.45301MR254068
  14. [Ja] Jacobinski, H.: Sur les ordres commutatifs avec un numbre fini de réseaux indécomposables, Acta Math.118, (1967) 1-31. Zbl0156.04501MR212001
  15. [Kn] Knörrer, H.: Torsionfreie Moduln bei Deformation von Kurvensingularitäten, In: Singularities, Representation of Algebras and Vector Bundles, Lambrecht1985 (Eds.: Greuel, G.-M.; Trautmann, G.). Lecture Notes in Math., Vol. 1273, Springer, Berlin-Heidelberg - New York (1987) pp. 150-155. Zbl0647.14016MR915172
  16. [Ri] Ringel, C.M.: Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math., Vol. 1099. Springer, Berlin- Heidelberg -New York (1984). Zbl0546.16013MR774589
  17. [Sc] Schappert, A.: A characterization of strict unimodular plane curve singularities, in: Singularities, Representation of Algebras, and Vector Bundles, Lambrecht1985 (Eds.: Greuel, G.-M.; Trautmann, G.). Lecture Notes in Math., Vol. 1273, Springer, Berlin- Heidelberg-New York (1987) pp. 168-177. Zbl0639.14016MR915174
  18. [Wa] Wall, C.T.C.; Classification of unimodal isolated singularities of complete intersections, In: Singularities, Arcata1981 (Ed.: Orlik, P.). Proc. Sympos. Pure Math. 40(2) (1983) 625-640. Zbl0519.58013MR713286
  19. [Ya] Yakovlev, A.V.: Classification of 2-adique representations of the cyclic group of the eight order, Zap. Nauch. Semin. LOMI, 28 (1972) 93-129. Zbl0362.20001MR330276

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.